# SDR CA020822007

- Difficulty date: May 30, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10012
- Condition: Failed
- Location: Te Flaps
- Part time: 13,636 hours, 12,758 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MSG DURING EXTENSION ON DESCENT.  FLAPS SHOWED 20 DEG.  NO EMERGENCY DECLARED AND LANDED AT GRR. RT NR 3 ACTUATOR FAILED AND FLAP SURFACE TWISTED BADLY.  ROAD TRIP SET UP AND MECHANICS DESPATCHED WITH PARTS.  PARTS REPLACED IAW AMM.  A/C RETURNED TO SERVICE.
